Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey ive been on accutane for about 4 months and just recently my hair has started falling out, like little by litt,e but more then usually. what do i do and how can i stop it? is it even relted to accutane? please help before i go bald!

Share this post


Link to post
Share on other sites
Hey ive been on accutane for about 4 months and just recently my hair has started falling out, like little by litt,e but more then usually.  what do i do and how can i stop it? is it even relted to accutane? please help before i go bald!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×